See Alike in...

Alike App

Browser

Smash

285d

Not sure what this is related too but for the last week I’ve been struggling with constant leg twitching in my right leg. It doesn’t happen when I’m actively walking to putting weight on it but the second I sit down it’s non stop. And kinda violent. Shakes my whole leg. I have a chronically inflamed SI joint and EDS. My friend mentioned it could be stress related? Has anyone had this or possibly know what is going on?

    • Bijoux_bean22

      282d

      Sounds like muscle spasms, a weirder part of the eds experience. My muscle spasms indicate that I have either gotten too much exercise (rare lol) or not enough. It’s most noticeable at school if I have been spending too much time in my wheelchair. I can’t really do too much about it when it happens. This is just my two cents. I hope you figure out what works for you and your body. :)

    • Alfubet

      285d

      I have something similar happen. My doctor sends me to get an IV infusion with magnesium and it fixes the issue.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion